MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206680490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The micron filters in a extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock reportedly leaked while running amio.The replacement device also started to leak on the following shift, causing further dysrhythmias.The patient experienced increasing premature ventricular contractions (pvcs) and dysrhythmias.There was no further clinical impact reported.This emdr reflects the second of two occurrences.
 
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.

Brand Name
EXTENSION SET, 17 INCH, 0.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24639080
Report Number9615050-2026-00202
Device Sequence Number18588494
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public(01)10887787005919(17)280301(10)14271614
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206680490
Device Lot Number14271614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMIO, MFR UNK
Patient SexUnknown